Loading Events
Find Events

Event Views Navigation

Class Schedule for January 30, 2019

Day Navigation

5:00 am

Spin 45

January 30 @ 5:00 am - 5:45 am
|Recurring Event (See all)

An event every week that begins at 5:00am on Monday and Wednesday, repeating until March 31, 2019

An event every week that begins at 8:45am on Tuesday, repeating until March 31, 2019

An event every week that begins at 12:00pm on Wednesday, repeating until March 31, 2019

Find out more »
8:15 am

HIIT (30 Minute)

January 30 @ 8:15 am - 8:45 am
|Recurring Event (See all)

An event every week that begins at 8:15am on Monday, Tuesday and Wednesday, repeating until March 31, 2019

High Intensity Interval Training (HIIT) is the ideal workout for a busy schedule!  It is the mot efficient way to burn more fat and calories in a shorter amount of time.  And the best part… it KICKS your metabolism into hyperdrive which means you will continue to burn fat and calories for 24hrs!  It can […]

Find out more »
9:00 am

THUNDER (45 Minute)

January 30 @ 9:00 am - 9:45 am
|Recurring Event (See all)

An event every week that begins at 9:00am on Monday and Wednesday, repeating until March 31, 2019

An event every week that begins at 9:00am on Wednesday, repeating until March 31, 2019

THUNDER is a percussion based cardio class where participants follow instructor led choreography while rhythmically beating a small stability ball with weighted drumsticks to high energy music.

Find out more »
9:45 am

Mobility & Movement (30 Minute)

January 30 @ 9:45 am - 10:15 am
|Recurring Event (See all)

An event every week that begins at 9:45am on Wednesday, repeating until March 31, 2019

An event every week that begins at 6:30pm on Monday, repeating until March 31, 2019

An event every week that begins at 10:45am on Saturday, repeating until March 31, 2019

Improve how your body moves through daily life.  Mobility & Movement bridges the gap between training and recovery by focusing on joint health.

Find out more »
12:00 pm

Spin 45

January 30 @ 12:00 pm - 12:45 pm
|Recurring Event (See all)

An event every week that begins at 12:00pm on Monday and Wednesday, repeating until March 31, 2019

An event every week that begins at 8:45am on Tuesday, repeating until March 31, 2019

An event every week that begins at 12:00pm on Wednesday, repeating until March 31, 2019

Find out more »
4:30 pm

Beginner Spin (30 Minute)

January 30 @ 4:30 pm - 5:00 pm
|Recurring Event (See all)

An event every week that begins at 4:30pm on Monday and Wednesday, repeating until March 31, 2019

A 30 minute group cycling class that build your cardio strength. Enjoy this wonderful ride with awesome music!

Find out more »
5:30 pm

THUNDER (45 Minute)

January 30 @ 5:30 pm - 6:15 pm
|Recurring Event (See all)

An event every week that begins at 5:30pm on Monday and Wednesday, repeating until March 31, 2019

An event every week that begins at 9:00am on Wednesday, repeating until March 31, 2019

THUNDER is a percussion based cardio class where participants follow instructor led choreography while rhythmically beating a small stability ball with weighted drumsticks to high energy music.

Find out more »
6:00 pm

Spin (60 Minute)

January 30 @ 6:00 pm - 7:00 pm
|Recurring Event (See all)

An event every week that begins at 6:00pm on Tuesday and Thursday, repeating until February 28, 2019

An event every week that begins at 6:00pm on Monday and Wednesday, repeating until February 28, 2019

An event every week that begins at 9:00am on Monday, repeating until February 28, 2019

An event every week that begins at 8:30am on Thursday and Friday, repeating until February 28, 2019

An event every week that begins at 8:15am on Saturday, repeating until February 28, 2019

Spin Class - Cardio - 60 minute  

Find out more »
6:15 pm

Body Pump

January 30 @ 6:15 pm - 7:00 pm
|Recurring Event (See all)

An event every week that begins at 6:15pm on Tuesday and Thursday, repeating until March 31, 2019

An event every week that begins at 12:00pm on Monday, repeating until March 31, 2019

An event every week that begins at 6:15pm on Monday and Wednesday, repeating until March 31, 2019

An event every week that begins at 9:30am on Friday and Saturday, repeating until March 31, 2019

45 Minutes - Les Mills Barbell workout using light weights + high reps to create lean muscle tone in your body.  This is a high energy class that uses great music to motivate and drive up the calorie burn.

Find out more »
+ Export Events